# SDR MALA975472

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A115
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 7292531503
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT 2904 - DURING CRUISE FLIGHT, THE RIGHT TEMPERATURE GAUGE FLUCTUATED AND THE RIGHT TORQUE GAUGE FLUCTUATED DURING POWER CHANGE.  BOTH WERE INTERMITTENT.  FLT 2904 RETURNED TO DTW.  MAINTENANCE REMOVED AND REPLACED RIGHT HP BLEED VALVE AND RIGHT ENGINE LEFT ELECTRICAL HARNESS.  OPS CHECK GOOD.  (M)
